# SDR ASAA2020032332495

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,700 hours, 14,698 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"APU DET INOP" CAUTION LIGHT ILLUMINATED ON CLIMB-OUT AT 10000 FEET. IT CLEARED ITSELF ABOUT 5 MINUTES LATER. APU WAS NOT RUNNING. GROUNDED - YES. ACCOMPLISHED GVI OF APU UPPER, LOWER, AND TAILPIPE OVERHEAT DETECTORS AND WIRING CONNECTIONS - NO DEFECTS NOTED. PERFORMED TEST OF APU OVERHEAT DETECTION SYSTEM PER B737-800 AMM 26-10-00-710-801 AND ENGINE/APU FIRE DETECTION CONTROL MODULE TEST PER B737-800 FIM 26-10 TASK 801 - ALL TESTS PASS.
